# SDR IPXA2020082859590

- Difficulty date: August 28, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 33,775 hours, 19,546 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4003172
- Part serial: 002
- Condition: Delaminated
- Location: Nr 9 Slat Te Wed
- Component: Slat
- Component part number: 114N4003172
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG,  #9 LEADING EDGE SLAT SHOWS DISBOND.  REPAIRED SLAT IAW B757 SRM 51-70-10-2R PER SRM 57-43-02-2R-1 SEE E.O. B757-
